# SDR DXTA2022053163000

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,197 hours, 2,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Alignment
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: DOOR HANDLE CANNOT BE CLOSED.   THE MIDDLE FORWARD LOCKING PIN IS NOT ALIGNED WITH THE GUIDE HOLE.   DOOR OPERATING MECHANISM ADJUSTED AND TESTED IAW AMM 52-10-00
